MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number CB96570-015
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a bio-medicus nextgen femoral arterial cannula, it was reported that the model of the 15f arterial cannula did not match the model indicated on the external packaging. on the morning, at 9:30 a.M., an out-of-hospital endoscopic retrograde cholangiopancreatography (ercp) procedure was performed for a family case, and ecmo (extracorporeal membrane oxygenation) was initiated to maintain circulation.The chief surgeon instructed the team to prepare a 21f venous cannula and a 15f arterial cannula for vascular puncture according to the patient's condition.During the verification process for the high-value arteriovenous cannula, it was found that the model of the 15f arterial cannula did not match the model indicated on the external packaging (the packaging indicated 15f, but the cannula inside the box was a blue-tipped 17f venous cannula).The circulating nurse immediately reported this to the chief surgeon. the device was replaced with the backup 17f arterial cannula. the procedure was completed, the patient was transferred, and returned to our department.The customer stated that this event posed a significant surgical safety risk and could easily lead to serious adverse consequences. there was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction b5: medtronic received information that prior to use of a bio-medicus nextgen femoral arterial cannula, it was reported that the model of the 15f arterial cannula did not match the model indicated on the external packaging.  medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic received additional information that the external packaging referred to external shipping box.The problem was discovered without use and did not affect the patient medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIO-MEDICUS
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23463721
Report Number9617601-2025-02478
Device Sequence Number10408095
Product Code DWF
UDI-Device Identifier00763000193355
UDI-Public(01)00763000193355(17)260415(10)228543775
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142673
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2026
Device Model NumberCB96570-015
Device Catalogue NumberCB96570-015
Device Lot Number228543775
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/04/2025
12/17/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/17/2025
12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexUnknown